American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 67 found      Go to page: 1 2 3

[31] J. Buhler and Z. Reichstein. Symmetric functions and the phase problem in crystallography. Trans. Amer. Math. Soc. 357 (2005) 2353-2377. MR 2140442.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Michel Lassalle. Jack polynomials and some identities for partitions. Trans. Amer. Math. Soc. 356 (2004) 3455-3476. MR 2055741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Neil O'Connell. A path-transformation for random walks and the Robinson-Schensted correspondence. Trans. Amer. Math. Soc. 355 (2003) 3669-3697. MR 1990168.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Andrei Okounkov and Nikolai Reshetikhin. Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram. J. Amer. Math. Soc. 16 (2003) 581-603. MR 1969205.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Cristian Lenart and Frank Sottile. Skew Schubert polynomials. Proc. Amer. Math. Soc. 131 (2003) 3319-3328. MR 1990619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Alexander Yong. Degree bounds in quantum Schubert calculus. Proc. Amer. Math. Soc. 131 (2003) 2649-2655. MR 1974319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[38] Bernard Leclerc and Hyohe Miyachi. Some closed formulas for canonical bases of Fock spaces. Represent. Theory 6 (2002) 290-312. MR 1927956.
Abstract, references, and article information   
View Article: PDF

[39] Jeb F. Willenbring. An application of the Littlewood restriction formula to the Kostant-Rallis Theorem. Trans. Amer. Math. Soc. 354 (2002) 4393-4419. MR 1926881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Nantel Bergeron and Frank Sottile. A Pieri-type formula for isotropic flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 2659-2705. MR 1895198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Douglas Bowman. $q$-difference operators, orthogonal polynomials, and symmetric expansions. Memoirs of the AMS 159 (2002) MR 1921582.
Book volume table of contents   

[42] Michael E. Hoffman. Periods of mirrors and multiple zeta values. Proc. Amer. Math. Soc. 130 (2002) 971-974. MR 1873769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Nantel Bergeron and Frank Sottile. Skew Schubert functions and the Pieri formula for flag manifolds. Trans. Amer. Math. Soc. 354 (2002) 651-673. MR 1862562.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] I. P. Goulden, J. L. Harer and D. M. Jackson. A geometric parametrization for the virtual Euler characteristics of the moduli spaces of real and complex algebraic curves. Trans. Amer. Math. Soc. 353 (2001) 4405-4427. MR 1851176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Mark Haiman. Hilbert schemes, polygraphs and the Macdonald positivity conjecture. J. Amer. Math. Soc. 14 (2001) 941-1006. MR 1839919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jason Fulman. The Rogers-Ramanujan identities, the finite general linear groups, and the Hall-Littlewood polynomials. Proc. Amer. Math. Soc. 128 (2000) 17-25. MR 1657747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Alexander I. Molev and Bruce E. Sagan. A Littlewood-Richardson rule for factorial Schur functions. Trans. Amer. Math. Soc. 351 (1999) 4429-4443. MR 1621694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] John R. Stembridge. Some combinatorial aspects of reduced words in finite Coxeter groups. Trans. Amer. Math. Soc. 349 (1997) 1285-1332. MR 1389789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Sheila Sundaram and Michelle Wachs. The homology representations of the $k$-equal partition lattice. Trans. Amer. Math. Soc. 349 (1997) 935-954. MR 1389790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] John R. Stembridge. Enriched $P$-Partitions . Trans. Amer. Math. Soc. 349 (1997) 763-788. MR 1389788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Ira M. Gessel and C. Krattenthaler. Cylindric Partitions. Trans. Amer. Math. Soc. 349 (1997) 429-479. MR 1389777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Tom Halverson and Arun Ram. Murnaghan-Nakayama rules for characters of Iwahori-Hecke algebras of classical type. Trans. Amer. Math. Soc. 348 (1996) 3967-3995. MR 1322951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Sergey Fomin and Anatol N. Kirillov. Combinatorial $B_n$-analogues of Schubert polynomials. Trans. Amer. Math. Soc. 348 (1996) 3591-3620. MR 1340174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] I. P. Goulden and D. M. Jackson. Connection coefficients, matchings, maps and combinatorial conjectures for Jack symmetric functions. Trans. Amer. Math. Soc. 348 (1996) 873-892. MR 1325917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Susanna Fishel. Statistics for special $q,t$-Kostka polynomials . Proc. Amer. Math. Soc. 123 (1995) 2961-2969. MR 1264811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] I. P. Goulden and D. M. Jackson. Combinatorial constructions for integrals over normally distributed random matrices . Proc. Amer. Math. Soc. 123 (1995) 995-1003. MR 1249878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] John R. Stembridge. Some particular entries of the two-parameter Kostka matrix . Proc. Amer. Math. Soc. 121 (1994) 367-373. MR 1182707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Lynne M. Butler. Subgroup lattices and symmetric functions. Memoirs of the AMS 112 (1994) MR 1223236.
Book volume table of contents   

[59] Mark Haiman. Hecke algebra characters and immanant conjectures . J. Amer. Math. Soc. 6 (1993) 569-595. MR 1186961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gadi Moran. The center of $\mathbb{Z}[S^{n+1}]$ is the set of symmetric polynomials in $n$ commuting transposition-sums . Trans. Amer. Math. Soc. 332 (1992) 167-180. MR 1062873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 67 found      Go to page: 1 2 3